Optical solitons in nonlinear negative-index materials with quadratic-cubic nonlinearity

EKİCİ M., Zhou Q., SÖNMEZOĞLU A., Moshokoa S. P., Ullah M. Z., Triki H., ...More

SUPERLATTICES AND MICROSTRUCTURES, vol.109, pp.176-182, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109
  • Publication Date: 2017
  • Doi Number: 10.1016/j.spmi.2017.05.016
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.176-182
  • Keywords: Solitons, Metamaterials, Quadratic-cubic nonlinearity, TRAVELING-WAVE SOLUTIONS, DIFFERENTIAL-EQUATIONS, METAMATERIALS, DISPERSION
  • Yozgat Bozok University Affiliated: Yes


This paper obtains bright and singular optical soliton solutions in nonlinear negative-index materials that appears with quadratic-cubic nonlinearity. The applied integration algorithm is the extended trial equation. Additional waves such as plane waves, periodic singular waves also emerge as a byproduct of this scheme. (C) 2017 Elsevier Ltd. All rights reserved.